Volume 25, issue 7 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26, 1 issue

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A formula for the Voevodsky motive of the moduli stack of vector bundles on a curve

Victoria Hoskins and Simon Pepin Lehalleur

Geometry & Topology 25 (2021) 3555–3589
Abstract

We prove a formula for the motive of the stack of vector bundles of fixed rank and degree over a smooth projective curve in Voevodsky’s triangulated category of mixed motives with rational coefficients.

Keywords
motives, moduli stack, vector bundles
Mathematical Subject Classification
Primary: 14C15, 14D23
References
Publication
Received: 15 April 2020
Revised: 14 September 2020
Accepted: 23 October 2020
Published: 25 January 2022
Proposed: Dan Abramovich
Seconded: Frances Kirwan, Jim Bryan
Authors
Victoria Hoskins
IMAPP
Radboud University Nijmegen
Nijmegen
Netherlands
Simon Pepin Lehalleur
IMAPP
Radboud University Nijmegen
Nijmegen
Netherlands